Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Triebel-Lizorkin space; duality; weighted multi-parameter
Summary:
We study the duality theory of the weighted multi-parameter Triebel-Lizorkin spaces $\dot F^{\alpha ,q}_{p}(\omega ;\mathbb {R}^{n_{1}}\times \mathbb {R}^{n_{2}})$. This space has been introduced and the result $$(\dot F^{\alpha ,q}_{p}(\omega ;\mathbb {R}^{n_{1}}\times \mathbb {R}^{n_{2}}))^{\ast }= {\rm CMO}^{-\alpha ,q'}_{p}(\omega ;\mathbb {R}^{n_{1}}\times \mathbb {R}^{n_{2}})$$ for $0<p\leq 1$ has been proved in Ding, Zhu (2017). In this paper, for $1<p<\infty $, $0<q<\infty $ we establish its dual space $\dot H^{\alpha ,q}_{p}(\omega ;\mathbb {R}^{n_{1}}\times \mathbb {R}^{n_{2}})$.
References:
[1] Bownik, M.: Duality and interpolation of anisotropic Triebel-Lizorkin spaces. Math. Z. 259 (2008), 131-169. DOI 10.1007/s00209-007-0216-2 | MR 2375620 | Zbl 1213.42062
[2] Carleson, L.: A counterexample for measures bounded on $H^p$ for the bidisc. Mittag-Leffler Report. No. 7 (1974). MR 1555104
[3] Chang, S.-Y. A., Fefferman, R.: A continuous version of duality of $H^1$ with BMO on the bidisc. Ann. Math. (2) 112 (1980), 179-201. DOI 10.2307/1971324 | MR 0584078 | Zbl 0451.42014
[4] Chang, S.-Y. A., Fefferman, R.: The Calderón-Zygmund decomposition on product domains. Am. J. Math. 104 (1982), 455-468. DOI 10.2307/2374150 | MR 0658542 | Zbl 0513.42019
[5] Chang, S.-Y. A., Fefferman, R.: Some recent developments in Fourier analysis and $H^p$ theory on product domains. Bull. Am. Math. Soc., New Ser. 12 (1985), 1-43. DOI 10.1090/S0273-0979-1985-15291-7 | MR 0766959 | Zbl 0557.42007
[6] Cruz-Uribe, D., Martell, J. M., Pérez, C.: Sharp weighted estimates for classical operators. Adv. Math. 229 (2012), 408-441. DOI 10.1016/j.aim.2011.08.013 | MR 2854179 | Zbl 1236.42010
[7] Ding, W., Lu, G.: Duality of multi-parameter Triebel-Lizorkin spaces associated with the composition of two singular integral operators. Trans. Am. Math. Soc. 368 (2016), 7119-7152. DOI 10.1090/tran/6576 | MR 3471087 | Zbl 1338.42025
[8] Ding, W., Zhu, Y.: Duality of weighted multiparameter Triebel-Lizorkin spaces. Acta Math. Sci., Ser. B, Engl. Ed. 37 (2017), 1083-1104. DOI 10.1016/S0252-9602(17)30059-0 | MR 3657209 | Zbl 06873879
[9] Fan, X., He, J., Li, B., Yang, D.: Real-variable characterizations of anisotropic product Musielak-Orlicz Hardy spaces. Sci. China, Math. 60 (2017), 2093-2154. DOI 10.1007/s11425-016-9024-2 | MR 3714569 | Zbl 1395.42058
[10] Fefferman, R.: Strong differentiation with respect to measures. Am. J. Math. 103 (1981), 33-40. DOI 10.2307/2374188 | MR 0601461 | Zbl 0475.42019
[11] Fefferman, R.: Calderón-Zygmund theory for product domains: $H^p$ spaces. Proc. Natl. Acad. Sci. USA 83 (1986), 840-843. DOI 10.1073/pnas.83.4.840 | MR 0828217 | Zbl 0602.42023
[12] Fefferman, R.: Harmonic analysis on product spaces. Ann. Math. (2) 126 (1987), 109-130. DOI 10.2307/1971346 | MR 0898053 | Zbl 0644.42017
[13] Fefferman, R., Stein, E. M.: Singular integrals on product spaces. Adv. Math. 45 (1982), 117-143. DOI 10.1016/S0001-8708(82)80001-7 | MR 0664621 | Zbl 0517.42024
[14] Ferguson, S. H., Lacey, M. T.: A characterization of product BMO by commutators. Acta Math. 189 (2002), 143-160. DOI 10.1007/BF02392840 | MR 1961195 | Zbl 1039.47022
[15] Frazier, M., Jawerth, B.: A discrete transform and decompositions of distribution spaces. J. Funct. Anal. 93 (1990), 34-170. DOI 10.1016/0022-1236(90)90137-A | MR 1070037 | Zbl 0716.46031
[16] Grafakos, L.: Classical and Modern Fourier Analysis. Pearson/Prentice Hall, Upper Saddle River (2004). MR 2449250 | Zbl 1148.42001
[17] Gundy, R. F., Stein, E. M.: $H^p$ theory for the polydisk. Proc. Natl. Acad. Sci. USA 76 (1979), 1026-1029. DOI 10.1073/pnas.76.3.1026 | MR 0524328 | Zbl 0405.32002
[18] Han, Y., Lee, M.-Y., Lin, C.-C., Lin, Y.-C.: Calderón-Zygmund operators on product Hardy spaces. J. Funct. Anal. 258 (2010), 2834-2861. DOI 10.1016/j.jfa.2009.10.022 | MR 2593346 | Zbl 1197.42006
[19] Han, Y., Li, J., Lu, G.: Duality of multiparameter Hardy spaces $H^p$ on spaces of homogeneous type. Ann. Sc. Norm. Super. Pisa, Cl. Sci. 9 (2010), 645-685. DOI 10.2422/2036-2145.2010.4.01 | MR 2789471 | Zbl 1213.42073
[20] Han, Y., Li, J., Lu, G.: Multiparameter Hardy space theory on Carnot-Carathéodory spaces and product spaces of homogeneous type. Trans. Am. Math. Soc. 365 (2013), 319-360. DOI 10.1090/S0002-9947-2012-05638-8 | MR 2984061 | Zbl 1275.42035
[21] Han, Y., Lu, G., Ruan, Z.: Boundedness criterion of Journé's class of singular integrals on multiparameter Hardy spaces. J. Funct. Anal. 264 (2013), 1238-1268. DOI 10.1016/j.jfa.2012.12.006 | MR 3010020 | Zbl 1268.42024
[22] Han, Y., Lu, G., Ruan, Z.: Boundedness of singular Integrals in Journé's class on weighted multiparameter Hardy spaces. J. Geom. Anal. 24 (2014), 2186-2228. DOI 10.1007/s12220-013-9421-x | MR 3261735 | Zbl 1302.42024
[23] Han, Y., Lin, C., Lu, G., Ruan, Z., Sawyer, E. T.: Hardy spaces associated with different homogeneities and boundedness of composition operators. Rev. Mat. Iberoam. 29 (2013), 1127-1157. DOI 10.4171/RMI/751 | MR 3148598 | Zbl 1291.42018
[24] Journé, J.-L.: Calderón-Zygmund operators on product spaces. Rev. Mat. Iberoam. 1 (1985), 55-91. DOI 10.4171/RMI/15 | MR 0836284 | Zbl 0634.42015
[25] Journé, J.-L.: Two problems of Calderón-Zygmund theory on product spaces. Ann. Inst. Fourier 38 (1988), 111-132. DOI 10.5802/aif.1125 | MR 0949001 | Zbl 0638.47026
[26] Li, B., Bownik, M., Yang, D., Yuan, W.: Duality of weighted anisotropic Besov and Triebel-Lizorkin spaces. Positivity 16 (2012), 213-244. DOI 10.1007/s11117-011-0119-7 | MR 2929088 | Zbl 1260.46025
[27] Li, B. D., Fan, X., Fu, Z. W., Yang, D.: Molecular characterization of anisotropic Musielak-Orlicz Hardy spaces and their applications. Acta Math. Sin., Engl. Ser. 32 (2016), 1391-1414. DOI 10.1007/s10114-016-4741-y | MR 3557405 | Zbl 1359.42010
[28] Liu, J., Yang, D., Yuan, W.: Anisotropic Hardy-Lorentz spaces and their applications. Sci. China, Math. 59 (2016), 1669-1720. DOI 10.1007/s11425-016-5157-y | MR 3536030 | Zbl 1352.42028
[29] Liu, J., Yang, D., Yuan, W.: Anisotropic variable Hardy-Lorentz spaces and their real interpolation. J. Math. Anal. Appl. 456 (2017), 356-393. DOI 10.1016/j.jmaa.2017.07.003 | MR 3680972 | Zbl 1373.42028
[30] Liu, J., Yang, D., Yuan, W.: Littlewood-Paley characterizations of anisotropic Hardy-Lorentz spaces. Acta Math. Sci., Ser. B, Engl. Ed. 38 (2018), 1-33. DOI 10.1016/S0252-9602(17)30115-7 | MR 3733274 | Zbl 06881863
[31] Lu, G. Z., Zhu, Y. P.: Singular integrals and weighted Triebel-Lizorkin and Besov Spaces of arbitrary number of parameters. Acta Math. Sin., Engl. Ser. 29 (2013), 39-52. DOI 10.1007/s10114-012-1402-7 | MR 3001008 | Zbl 1261.42030
[32] Pipher, J.: Journér's covering lemma and its extension to higher dimensions. Duke Math. J. 53 (1986), 683-690. DOI 10.1215/S0012-7094-86-05337-8 | MR 0860666 | Zbl 0645.42018
[33] Pisier, G.: Factorization of operators through $L^{p\infty}$ or $L^{p1}$ and non-commutative generalizations. Math. Ann. 276 (1986), 105-136. DOI 10.1007/BF01450929 | MR 0863711 | Zbl 0619.47016
[34] Ruan, Z.: Weighted Hardy spaces in three-parameter case. J. Math. Anal. Appl. 367 (2010), 625-639. DOI 10.1016/j.jmaa.2010.02.010 | MR 2607286 | Zbl 1198.42015
[35] Triebel, H.: Theory of Function Spaces. Monographs in Mathematics 78, Birkhäuser, Basel (1983). DOI 10.1007/978-3-0346-0416-1 | MR 0781540 | Zbl 0546.46027
[36] Verbitsky, I. E.: Imbedding and multiplier theorems for discrete Littlewood-Paley spaces. Pac. J. Math. 176 (1996), 529-556. DOI 10.2140/pjm.1996.176.529 | MR 1435004 | Zbl 0865.42009
[37] Yuan, W., Sickel, W., Yang, D.: Morrey and Campanato Meet Besov, Lizorkin and Triebel. Lecture Notes in Mathematics 2005, Springer, Berlin (2010). DOI 10.1007/978-3-642-14606-0 | MR 2683024 | Zbl 1207.46002
Partner of
EuDML logo